Connections between binary patterns and paperfolding
Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 1, p. 1-12
Classification:  10A30,  10L10,  68D22
Keywords: paperfolding, occurrences of words, fractals
@article{JTNB_1990__2_1_1_0,
     author = {Morton, Patrick},
     title = {Connections between binary patterns and paperfolding},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {1},
     year = {1990},
     pages = {1-12},
     zbl = {0731.11016},
     mrnumber = {1061756},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1990__2_1_1_0}
}
Morton, Patrick. Connections between binary patterns and paperfolding. Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 1-12. http://www.numdam.org/item/JTNB_1990__2_1_1_0/

[1] D.W. Boyd, J. Cook and P. Morton, On sequences of ± 1's defined by binary patterns. Dissertationes Math. 283, to appear. | MR 1016044 | Zbl 0684.10011

[2] M. Dekking, M. Mendès France and A. Van Der Poorten, Folds I,II III, Math. Intelligencer 4 (1982), 130-138, 173-181, 190-195. | MR 684028 | Zbl 0493.10001

[3] M. Mendès France and J.O. Shallit, Wire bending, J. Comb. Theory 50 (1989), 1-23. | MR 978063 | Zbl 0663.10056

[4] P. Morton and W.J. Mourant, Paper folding, digit patterns and groups of arithmetic fractals, Proc. London Math. Soc. 59, 2, (1989), 253-293. | MR 1004431 | Zbl 0694.10009

[5] P. Morton and W.J. Mourant, Digit patterns and transcendental numbers. submitted.